journal6 ›› 2012, Vol. 33 ›› Issue (3): 1-3.DOI: 10.3969/j.issn.1007-2985.2012.03.001
• Mathematics • Next Articles
Online:
Published:
Abstract: This article uses the nonstandard analysis theory to describe the compactness,relative compactness,and locall compactness in typological space.The original proof is simplified,making the essential characteristics more clear,and topology theoretically more profound.
Key words: topology, list, compactness, non-standard
CHEN Dong-Li, LU Li. Non-Standard Description of Several Classes ofCompactness in Topological Space[J]. journal6, 2012, 33(3): 1-3.
Add to citation manager EndNote|Ris|BibTeX
URL: https://zkxb.jsu.edu.cn/EN/10.3969/j.issn.1007-2985.2012.03.001
https://zkxb.jsu.edu.cn/EN/Y2012/V33/I3/1